# SDR YENA2023071800808

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOCATED ON TOP SKIN PANEL LOWER SURFACE TRAILING EDGE AREA R EAR SPAR BTW RIB 16 TO RIB 17 RH WING; ACCOMPLISHED REPAIR OF 8 CORROSION SPOTS AT RH WING TRAILING EDGE OVERHANG, TOP SKIN PANEL 2 UPPER AND LOWER SURFACE IN ACCORDANCE WITH AROMA EA 57-0235-23 (COVER REV 1 AND PART 1) AND EA 57-0204-23 (COVER REV.0 AND PARTS 1-5) AND AIRBUS RDAF 80306616/065/2023 ISSUED A EC #A23-563-01. TOOL USED CALIPER PN:700113-10;SN:0033158 AND DUE DATE:NOV-08-2023, EDDY CURRENT EQUIPMENT P/N:NORTEC 500D S/N:N500X1693P030457, DUE DATE:AUG-30-2023, ULTRASONIC THICKNESS GAUGE P/N 45MG, S/N 221861811 DUE DATE NOV-08-2023,DIGITAL CALIPER P/N: 500-172-20 S/N: 11604090, DUE DATE: MAR-29-2024,DIGITAL CALIPER P/N: 500-197-30, S/N: A18135081, DUE DATE: JUL-19-2023,FLAPSPEED P/N: FPK-PRO-102B, S/N: PRO-3874, DUE DATE: DEC-21-2023. ALL WORK ACC ONM AEROMAN NR 2023-331535 WO 2023-204/1.
